# SDR AALA202212098038

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 44,266 hours, 17,526 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY EXIT  ARMED HANDLE LOOSE. MAINTENANCE TIGHTENED ARMING HANDLE PER AMM 52-22-10 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
